My 10 yr old son just started 20mg Vyvanse a week ago. He was just finally diagnosed with ADHD about a month ago. The first couple of days, the med seemed to be helping EXCEPT ,even though his behavior had calmed, he started talking excessively! Worse than before! Well now the med seems to wear off with about 5 or 6 hours and he becomes a totally different child! He yells, screams, cries, becomes extremely defiant, goes into rages over the smallest things, and these are all extremely worse than before he started taking this medication. We go back to see his Dr next week to assess his progress but I don't think I can handle this behavior that long!! After 5 or 6 hours, my baby boy is not even a child I recognize!! The changes are so drastic that he doesn't even seem like MY son!!!
Hey, mom; It should get better the doctor has to start somewhere to figure the right dose or if they should try one of the other ones. So keep track of all the bad effects and when you give it to him how long it last etc. How is he sleeping at night. All of these well help the doctor know which to try next and save your sanity. Best of luck to you.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vyvanse - how do I know if my child has outgrown his dosage on his meds wear off to early at school?
Posted 20 Feb 2012 • 2 answers
Posted 21 Jul 2012 • 3 answers
Posted 20 May 2016 • 1 answer
Posted 26 Jul 2016 • 2 answers
Attention-Deficit Hyperactivity Disorder (ADHD) - My 13 yr old son has been diagnosed with ADHD and?
Posted 20 Sep 2016 • 1 answer